# SDR ASAA2018061325051

- Difficulty date: June 13, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,483 hours, 13,227 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 12660
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 26,362 hours, 8,434 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC REPORTS CREW REPORTED LEFT DUCT PRESSURE READING HIGHER THAN EXPECTED DURING TAKEOFF. CRUISE PRESSURE NORMAL PRI: 1ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. REMOVED AND REPLACED NR 1 HIGH STAGE VALVE REF AMM 36-11-06 AND NR 1 HIGH STAGE REGULATOR REF AMM 36-11-07. LEAK CHECK GOOD. NO HISTORY 90 DAYS OF DUCT SPLIT OR ABNORMAL PRESSURES ON NR 1 OR NR 2 ENGINES. NO TROUBLESHOOTING COMPLETED. REPLACED PARTS AS DIRECTED BY TECH SERVICES.
